×

Stricte ergodicite des echanges d’intervalles. (French) Zbl 0479.28012


MSC:

28D05 Measure-preserving transformations
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Boldrighini, C., Keane, M., Marchetti, F.: Billiards in Polygons. Ann. Probability6, 532-540 (1978) · Zbl 0377.28014
[2] Douady: Travaux de Thurston sur les surfaces-Astérisque no 66-67. Séminaire Orsay 1979
[3] Katok, A., Zemljakov, A.: Transitivité topologique des billards dans des polygones. Mat. Zametki18, 291-300 (1975) [russe]. Trad. angl.: Math. Notes18, 760-764 (1975)
[4] Katok, A.: Interval exchange transformations and some special flows are not mixing. Preprint · Zbl 0437.28009
[5] Katok, A., Stepin, A.: Approximation en théorie ergodique. Uspehi Mat. Nauk22, 81-106 (1967) [russe]
[6] Katok, A.: Invariant measures of flows on oriented surfaces. Dokl. Akad. Nauk SSSR 211, 775-778 (1973) [russe]. Frad. angl.: Soviet. Math. Dokl.14, 1104-1108 (1973) · Zbl 0298.28013
[7] Keane, M.: Interval exchange transformations. Math. Z.141, 25-31 (1975) · Zbl 0288.28020
[8] Keane, M.: Non-ergodic interval exchange transformations. Israel J. Math.26, 188-196 (1977) · Zbl 0351.28012
[9] Keynes, H., Newton, D.: A minimal non-uniquely ergodic interval exchange transformation. Math. Z.148, 101-105 (1976) · Zbl 0308.28014
[10] Kronecker, voir Koksma: Diophantische Approximation. Berlin: Springer 1937
[11] Levitt, G.: Pantalons et feuilletages des surfaces. Preprint · Zbl 0473.57014
[12] Maier, A.: Trajectoires sur des surfaces fermées orientables. Mat. Sb.12, 71-84 (1943) [russe]
[13] Oxtoby, J.: Ergodic sets. Bull. Amer. Math. Soc.58, 116-136 (1952) · Zbl 0046.11504
[14] Rauzy, G.: Une généralisation du développment en fraction continue ? Séminaire Delange-Pisot-Poitou (1976/1977)
[15] Rauzy, G.: Echanges d’intervalles et transformations induites. Acta Arith.34, 315-328 (1979) · Zbl 0414.28018
[16] Sinai, Ja.: Introduction to Ergodic Theory. Princeton: Princeton University Press (1977)
[17] Thurston, W.: The geometry and topology of 3-manifolds. Princeton Lecture Notes · Zbl 0483.57007
[18] Veech, W.: Topological Dynamics. Bull. Amer. Math. Soc.83, 775-830 (1977) · Zbl 0384.28018
[19] Veech, W.: Interval exchange transformations. Journal d’Analyse33, 222-272 (1978) · Zbl 0455.28006
[20] Weyl, H.: Über die Gleichverteilung von Zahlen mod Eins. Math. Ann.77, 313-352 (1916) · JFM 46.0278.06
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.